Recurrence for cosine series with bounded gaps

Volume 121 / 2010

Katusi Fukuyama, Dinesh Neupane Colloquium Mathematicum 121 (2010), 281-284 MSC: Primary 42A55. DOI: 10.4064/cm121-2-10

Abstract

Ullrich, Grubb and Moore proved that a lacunary trigonometric series satisfying Hadamard's gap condition is recurrent a.e. We prove the existence of a recurrent trigonometric series with bounded gaps.

Authors

  • Katusi FukuyamaDepartment of Mathematics
    Kobe University
    Rokko, Kobe, 657-8501, Japan
    e-mail
  • Dinesh NeupaneDepartment of Mathematics
    Kobe University
    Rokko, Kobe, 657-8501, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image